MathSciNet Relay Station
MathSciNet bibliographic data
MR1302912 60J65
Biane, Philippe Quelques propriétés du mouvement brownien dans un cone. (French) [Some properties of Brownian motion in a cone] Stochastic Process. Appl. 53 (1994), no. 2, 233–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement